# SDR QXEA2019040800161

- Difficulty date: April 8, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 41,673 hours, 43,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Detached
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTO-LUMINESCENT STRIP IN FRONT OF 1B DETACHED. REMOVED FROM SERVICE. RE-SECURED LOOSE FLOOR PATH LIGHTING SECTION FWD OF PAX SEAT 1B IAW 33-51-16-400-801. AIRCRAFT RETURNED TO SERVICE.
